# SDR ASAA2015061512101

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,671 hours, 5,920 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J13480331
- Condition: Failed
- Location: Apu
- Part time: 1,155 hours, 2,387 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, APU WOULD NOT START AND "FAULT" LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED APU BITE PROCEDURE IAW 49-60, TASK 801. FOUND MAINTENANCE MESSAGE 49-41011, "NO FLAME SHUTDOWN".  ACCOMPLISHED FAULT, ISOLATION TASK 49-40, 802.  FAULT 49-41011 WAS DISPLAY AGAIN IN MAINTENANCE MESSAGE.  ACCOMPLISHED TEST APU IAW FIM TASK 49-40,  TASK 802, STEP 1-G6, ITEM F.  REPLACED IGNITER LEAD REF AMM 49-41-52-400-801/ 000-801 AND IGNITER PLUG REF AMM 49-41-51-000-801/ 400-801.  OPS CHECK- NO HELP.  WHILE T/S FOUND APU LUBE MODULE OIL FILTER INDICATOR POPPED.  REPLACED LUBE FILTER ELEMENT REF AMM 49-91-12-000-802/ 400-802 AND FOUND BUTTON ON THE OIL FILTER WON'T RESET.  REPLACED IGNITION UNIT IAW AMM 49-41-31-400-801, OPS CHECKS GOOD, APU STARTS AND OPERATES NORMALLY. REPLACED OIL FILTER INDICATOR.  REF AMM 49-91-13-400-802.  OPS CHECKS GOOD.
